MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Nausea (1970); Ischemia Stroke (4418)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc221850e0.Model: sc-2218-50e.Serial: (b)(6).Lot: 7122876.
 
Event or Problem Description
It was reported that several days after a spinal cord stimulation trial lead implant procedure, the patient felt nauseous and lethargic.The patient was instructed to turn the stimulation off.The patient was later admitted to the hospital and treated for a brain aneurysm.The physician assessed the event was not device-related.

Brand Name
LINEAR ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20286336
Report Number3006630150-2024-06371
Device Sequence Number7282575
Product Code LGW
UDI-Device Identifier08714729784067
UDI-Public08714729784067
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/19/2025
Device Model NumberSC-2218-50E
Device Catalogue NumberSC-2218-50E
Device Lot Number7137804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2024
Initial Report FDA Received Date09/23/2024
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age59 YR
Patient SexFemale